MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM/4.5MM VA PROX FEMUR PL 357MM/RIGHT; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM/4.5MM VA PROX FEMUR PL 357MM/RIGHT; PLATE, FIXATION, BONE
Catalog Number 02.221.124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for nonunion: device related: no.Procedure related: yes.Date of event: 2024-12-05.Date of implant: (b)(6) 2023.Date of revision: no information provided.Device location: no information provided.Treatment/impact: no information provided.Depuy synthes products used: catalog number: 04.233.220s.Lot number: no information provided.Component type: retrograde femoral nail advanced; 12mm; 200mm; 5° bend - sterile) rade femoral nail advanced; 12mm; 200mm; 5° bend - sterile).Description: dps - retrograde femoral nail advanced.Catalog number: 02.221.124.Lot number: no information provided.Component type: va-lcp ppfx proximal femur plate 3.5/4.5/5.0; 11 holes; mm; stainless steel.Description: dps - va-lcp ppfx proximal femur plate 3.5/4.5/5.0.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM/4.5MM VA PROX FEMUR PL 357MM/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21586291
Report Number8030965-2025-02383
Device Sequence Number9217624
Product Code HRS
UDI-Device Identifier10886982275547
UDI-Public(01)10886982275547
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.221.124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight77 KG